# SDR A6WA201542979

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 32,621 hours, 30,791 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3901, 3992X2 XLD EMER FLOOR TRACK LIGHTING ROW 8 & AFT WN ILLUMINATE.  REPAIRED BROKEN WIRES TO AFT SECTION OF EMER FLOOR TRACK LIGHTING IAW AMM 33-51-01 & ESPM 20-11-00.  OPERATIONS CHECKED GOOD.
